I've been on Seroquel and it has put 40 lbs. on me. Does Tofranil also cause weight gain? How can you find other drugs that treat insomnia in place of Seroquel. Seroquel works great with sleep problems but the weight gain is terrible. What is out there that I can replace it with. I am also on Ativan and Sonota. How can I find out more information?
Hello Caryn Brown. I was once on tofranil and had no weight gain. But, its known as drug that people do gain weight on it. I replaced my seroquel with the generic of Remeron (Mirtazapine). I'm gaining weight on it. There is trazodone. I was on it for a time and had no weight gain. A lot of people seem to be happy on it. Its an anti-depressant, but also prescribed as an aid to sleep. You might try mellaril. IIt will help fight your depression and it will certainly help you sleep. There are the benzodiazepine sleeping pills such as restoril, dalmane and doral. I know that you're on ativan. Well, I understand about the weight gain. And also put on weight while on it.Meaning seroquel. Again, The remeron might just do the trick. You might try it and find you're doing well on it, without any weight gain. Best to you.
maybe you can ask your doctor about lunesta or ambien... ive been on both of these meds without weight gain... good luck
Ambien Cr or Rozerem they both do not cause any weight gain,ok.
I don't know how to get the person who e-mailed me, but someone sounded just like me. I am also on disability for depression. And like you there aren't any anti-depressants left for me. I asked my psychiatrist what is next that I can do and he said ECT, but I had them in the 70's and they didn't help. And I am trying to see if I can go straight to the VNS. But you are right Medicare does require us to try ECT before letting us have VNS. It scares me very much to go through that again. Dreeeeeeead. But they say they have improved them over the last 30 years. Yes I have tried EMSAM (MAOI) but had to get off because of the severe insomnia that couldn't be resolved. But it did take care of the depression, anxiety, energy, sense of well-being. I would have definitely stayed on it because it really did a lot for me.
I am looking for a med too. I am on seraquil 200mg ive gain alot.
Unfortunately Most sedative type medication cause weight gain.
Cant be avoided unfortunately.
My brother in law looks almost obese from taking Seroquel over the years.
I love trazodone, it works very well. However, I have gained 20-30 lbs on it over a couple years.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.